Sur l'intégration algébrique des différentielles algébriques

J. Ptaszycki à S:t Pétersbourg

TBD mathscidoc:1701.33171

Acta Mathematica, 11, (1), 395-400, 1887.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:44 uploaded by actaadmin ] [ 51 downloads ] [ 0 comments ]
@inproceedings{j.1887sur,
  title={Sur l'intégration algébrique des différentielles algébriques},
  author={J. Ptaszycki},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202944836652880},
  booktitle={Acta Mathematica},
  volume={11},
  number={1},
  pages={395-400},
  year={1887},
}
J. Ptaszycki. Sur l'intégration algébrique des différentielles algébriques. 1887. Vol. 11. In Acta Mathematica. pp.395-400. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202944836652880.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved